# SDR SWAA2025092907115

- Difficulty date: August 21, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT-PLATE, TRAILING EDGE INTERNAL CAVITY UPPER POSITION ORSS 438, RT WING.   REPLACED RAIL NUT-PLATE AND FASTENERS IAW SRM 51-40-02, AND DWG 115A3500, SHEET 31, REV A.
